• My dog is 7 months old and just got neutered on Monday, he was on a pain med that I didn't give him the last dosage cause of this reason, he's been having diahrrea since the neuter and it's to the point he's not making it to the door to let me know he has to go out, I know the side effects from his med and the stress can cause this but he also eaten a little,( I had to have it in my hand cause or e-collar) is there anything I can do it get it hard again? Cleaning up a mess between midnight till 7 am don't give me much sleep.

    Hi Alysha,
    I recommend that you take him into see a veterinarian as soon as possible if you have not already done so. Diarrhea and not eating like you are describing after the anesthesia is concerning. This could be a side effect from the medications or the stress of anesthesia but this will usually resolve within 12-24 hours after anesthesia. Because of how long this has been going on it is more concerning that there is something else going on as well. Your vet can talk to you more about the cause of his symptoms after they have examined him.  They may recommend some lab tests to help diagnose or rule out certain diseases. The treatment that he needs will depend on the underlying cause of his symptoms.


Need more information or advice?

Contact your nearest Banfield Pet Hospital to schedule an appointment today.

Tags

Other Concerns

Ask a Vet Archive

When it comes to your pet's health, there's no such thing as a dumb question. Search questions real clients have submitted to our popular Ask a Vet Q&A series, and then submit a question of your own.